# SDR IPXA12174791

- Difficulty date: July 28, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 13,457 hours, 8,126 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000006
- Part serial: FH1281
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT INBD FLAP UPPER SKIN IS CHAFED AT OTBD SIDE.  ACCOMPLISHED REPAIR ON LT INBD FLAP UPPER SKIN IAW SRM 57-50-00, FIG 205, PARA 4E.
